# SDR IXXA20221123148

- Difficulty date: November 19, 2022
- Submitted: November 24, 2022
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 99,539 hours, 17,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GROUND LOADING, CREW REPORTED SMOKE IN FLIGHT DECK. WORK IN PROGRESS.
